Search the Community
Showing results for tags 'paws'.
Found 2 results
Hello, This is my first post. I gave up Adderall as my New Years resolution. Previously I was prescribed up to 90mg a day of Adderall (60mg XR, 30mg IR) and I felt that I was spinning out of control on it and also had a lot of questions about the health of long term use. I have to say I am generally okay now, 31 days out, the initial withdrawal was horrific (1-2 weeks). However in the last week I have been experiencing severe insomnia and anxiety, very similar to when I was on Adderall, however I am not taking it at all. The anxiety is so bad it wakes me up in the middle of the night, usually around 1am and I can't sleep at all after that, I have the worst case of crippling anxiety. I don't want to mention this to my doctor because I know she would try to put me on anxiety meds and I really want to be off of meds all together and not just take meds to mask symptoms. Has anyone had any issues with this? Most posts I have found have been people stating their anxiety goes away when they stop using Adderall. Should I be concerned? Has anyone else had these symptoms?
I'm having Doctor trust issues.. Today I went to my first psychiatrist appointment and explained what I have been experiencing the past 5 months since I stopped taking Aderrall. I wasn't on a high dosage.. 15 - 20 mg a day, but I took it every day for almost 3 years, and I stopped taking it cold turkey. The doctor said I shouldn't have gone through withdraw since I was on such a low dosage, which was kind of disappointing/confusing to me because my thought is, if I haven't been suffering from withdraw, wtf is wrong with me? Is this just how unhappy/depressed I naturally am? I have no reason to be depressed and I've never experienced depression like this before for this amount of time. When I first stopped taking it I experienced major anxiety and panic, which has slowly simmered down, thank god. But now I'm dealing with this lingering depression that has me feeling pretty lifeless. How could this not be withdraw if these episodes started directly after I stopped taking aderrall?? Anyways.. She prescribed me Zoloff since I have been experiencing depression for this extended amount of time. What I'm really struggling with is whether or not I should wait, tough it out for another few months and try to get to the 9-10 month mark to see if I start feeling like myself again by that time. After reading through a few posts it seems like that time frame is the trend. One of the main reasons I stopped taking Aderrall is because I don't want to be dependent on a drug for my happiness. I want organic happiness. I don't want artificial happiness stemming from an anti-depressant. I am desperate for relief, but really want to make the right decision.. Although it's a very personal one I'm looking for feedback, maybe one of you has had to make the same decision? Questions haunting me... Am I being too paranoid? Am I denying myself help that I should have? What happens if I take it, feel better, and my body becomes dependent on an anti-depressant? What if I don't take it, get to month 10 or 11 and don't feel better? I'm tired of feeling like a burden on those around me..